MathSciNet Relay Station
MathSciNet bibliographic data
MR107177 (21 #5902) 46.00
Itô, Takasi On the commutative family of subnormal operators. J. Fac. Sci. Hokkaido Univ. Ser. I 14 1958 1–15.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement